# SDR UHLA2012072500240

- Difficulty date: July 25, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N641RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000062
- Aircraft time: 22,124 hours, 13,862 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION MULTIPLE LOCATIONS ON RIGHT PANEL SUPPORT BELOW AFT GALLEY BETWEEN FR89 AND FR90.  REMOVED AND REPLACED RIGHT O/B FLOOR PANEL SUPPORT IAW EMB 170 SRM 51-41-01 AND 51-43-01.
